# SDR SWAA2022101846416

- Difficulty date: September 28, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 26,784 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Lbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 344-360 WL 208 LBL 1. / [01] CRACK DAMAGED INTERCOSTAL AT BS 344 TO BS 360 LBL 1 WL 208 CRACK LENGTH MEASURED AT .580' FOR AND AFT .662' FROM INBOARD EDGE USING MICROMETER PER2242 S/N UNKNOWN CAL DUE 01/2023 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIG 105 A; COMPLETED MEASUREMENTS TABLE;[02] VERIFIED CORRECTIVE ACTION ITEM 1.  VERIFIED MEASUREMENTS TABLE.;[03] REMOVED CRACK DAMAGED INTERCOSTAL AT BS 344 TO BS 360 LBL 1 WL 208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND BOEING DWG 141A5400 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEM 3. OK TO INSTALL.;[05] INSTALLED INTERCOSTAL AT BS 344 TO BS 360 LBL 1 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 APPLIED CIC IAW AMM 51-21-91-620-802;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED TASK CARD COMPLETE. VERIFIED MEASUREMENT TABLE COMPLETE.
